MathSciNet Relay Station
MathSciNet bibliographic data
MR816302 (87e:53010a) 53A07 (53A05)
Weiner, Joel L. The Gauss map for surfaces. I. The affine case. Trans. Amer. Math. Soc. 293 (1986), no. 2, 431–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement